# SDR UIEA2025091101184

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 43,427 hours, 6,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 V/C FLAP BULLNOSE EDGE CHAFED.  PERFORMED REPAIR AT CHAFED AREA IAW SRM 51-70-04, REPAIR 7. NO FURTHER DEFECTS NOTED.
